Alert archive / Arkansas / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 35, NWS Little Rock, AR
NWS Little Rock, AR issued this severe thunderstorm warning at Feb 1, 2012, 3:48 PM CST for 5 counties in Arkansas. It was in force for 42 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Feb 1, 2012, 3:48 PM CST (21:48 UTC)
- Expired
- Feb 1, 2012, 4:30 PM CST
- In force
- 42 min
- Issued by
- NWS Little Rock, AR
- Area
- Storm-based polygon
Counties Arkansas County, AR, Cleveland County, AR, Desha County, AR, Jefferson County, AR, Lincoln County, AR
The radar
The Little Rock radar (KLZK), 113 km from the middle of the area, began a volume at 21:49 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Feb 1, 4:14 PM CST | TSTM WND DMG | 5 S De Witt, AR | SEVERAL TREES AND POWERLINES WERE DOWNED SOUTH OF DE WITT. |
| Feb 1, 4:14 PM CST | TSTM WND DMG | De Witt, AR | A COUPLE OF TREES WERE DOWNED IN THE DE WITT AREA. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 26 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Feb 1, 12:37 PM CST | Severe Thunderstorm Watch | SPC | 5 hr |
The nearest sounding before it
Little Rock, AR (KLZK), launched 12:00Z, 9.8 hours before the alert went out and 144 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 34 J/kg
- Mixed-layer CIN
- -85 J/kg
- Mixed-layer LCL
- 838 m above ground
- 0-6 km bulk shear
- 44 kt
- 0-1 km storm-relative helicity
- -28 m²/s²
- 0-3 km storm-relative helicity
- 53 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
199
WUUS54 KLZK 012148
SVRLZK
ARC001-025-041-069-079-012230-
/O.NEW.KLZK.SV.W.0035.120201T2148Z-120201T2230Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LITTLE ROCK AR
348 PM CST WED FEB 1 2012
THE NATIONAL WEATHER SERVICE IN LITTLE ROCK HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHERN ARKANSAS COUNTY IN SOUTHEAST ARKANSAS...
NORTHEASTERN CLEVELAND COUNTY IN SOUTHEAST ARKANSAS...
NORTHWESTERN DESHA COUNTY IN SOUTHEAST ARKANSAS...
SOUTHEASTERN JEFFERSON COUNTY IN SOUTHEAST ARKANSAS...
NORTHERN LINCOLN COUNTY IN SOUTHEAST ARKANSAS...
* UNTIL 430 PM CST
* AT 344 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM 6 MILES NORTHEAST OF RICHARDSON
TO RICHARDSON TO 6 MILES SOUTHWEST OF COTTONDALE TO 2 MILES EAST OF
KEDRON...AND MOVING EAST AT 40 MPH.
* LOCATIONS IMPACTED INCLUDE...
WOODVILLE... WHITEFIELD... RICHARDSON...
NEBO... MILLS... MADDING...
LITTLE BAYOU METO PARK... LINWOOD...
LANGFORD... GRADY... GOULD...
GILLETT... ENGLISH LAKE... DOUGLAS...
DE WITT... COTTONDALE... YORKTOWN...
WEBER...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
&&
LAT...LON 3429 9107 3425 9106 3419 9107 3419 9108
3414 9108 3412 9110 3390 9156 3404 9213
3412 9198 3430 9180 3432 9105 3429 9105
TIME...MOT...LOC 2148Z 276DEG 35KT 3429 9163 3422 9170
3411 9187 3405 9205
$$
442 follow-up statements
079
WWUS54 KLZK 012205
SVSLZK
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
405 PM CST WED FEB 1 2012
ARC025-012215-
/O.CAN.KLZK.SV.W.0035.000000T0000Z-120201T2230Z/
CLEVELAND AR-
405 PM CST WED FEB 1 2012
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN CLEVELAND COUNTY
IS CANCELLED...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE
WARNED AREA.
LAT...LON 3429 9107 3425 9106 3419 9107 3419 9108
3414 9108 3412 9110 3390 9156 3400 9195
3407 9181 3429 9153 3432 9105 3429 9105
TIME...MOT...LOC 2205Z 276DEG 41KT 3426 9133 3419 9140
3408 9157 3402 9175
$$
ARC001-041-069-079-012230-
/O.CON.KLZK.SV.W.0035.000000T0000Z-120201T2230Z/
ARKANSAS AR-DESHA AR-JEFFERSON AR-LINCOLN AR-
405 PM CST WED FEB 1 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHERN
LINCOLN...SOUTHEASTERN JEFFERSON...NORTHWESTERN DESHA AND SOUTHERN
ARKANSAS COUNTIES UNTIL 430 PM CST...
AT 401 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER
SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS
WERE LOCATED ALONG A LINE EXTENDING FROM 4 MILES SOUTHWEST OF DE WITT
TO 7 MILES NORTHWEST OF GILLETT TO 4 MILES EAST OF GRADY TO NEAR
NEBO...MOVING EAST AT 45 MPH.
* LOCATIONS IN THE PATH OF THIS LINE OF SEVERE THUNDERSTORMS
INCLUDE...
WOODVILLE... WHITEFIELD... NEBO...
MILLS... LITTLE BAYOU METO PARK...
LANGFORD... GRADY... GOULD...
GILLETT... ENGLISH LAKE... DOUGLAS...
DE WITT... YORKTOWN... WEBER...
VARNER... STAPLE... SARASSA...
REYDELL...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
&&
LAT...LON 3429 9107 3425 9106 3419 9107 3419 9108
3414 9108 3412 9110 3390 9156 3400 9195
3407 9181 3429 9153 3432 9105 3429 9105
TIME...MOT...LOC 2205Z 276DEG 41KT 3426 9133 3419 9140
3408 9157 3402 9175
$$
44444
WWUS54 KLZK 012216
SVSLZK
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
416 PM CST WED FEB 1 2012
ARC001-041-069-079-012230-
/O.CON.KLZK.SV.W.0035.000000T0000Z-120201T2230Z/
ARKANSAS AR-DESHA AR-JEFFERSON AR-LINCOLN AR-
416 PM CST WED FEB 1 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHEASTERN
LINCOLN...EXTREME SOUTHEASTERN JEFFERSON...NORTHWESTERN DESHA AND
SOUTHEASTERN ARKANSAS COUNTIES UNTIL 430 PM CST...
AT 414 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING
WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 8 MILES SOUTHWEST OF ST. CHARLES TO 7 MILES EAST OF
GILLETT TO 6 MILES SOUTH OF GILLETT TO NEAR MILLS...MOVING EAST AT 45
MPH.
* LOCATIONS IN THE PATH OF THIS LINE OF SEVERE THUNDERSTORMS
INCLUDE...
MILLS... GOULD... GILLETT...
DOUGLAS... DE WITT... WEBER...
VARNER... STAPLE... FRESNO...
ETHEL... DE LUCE... AVERY...
ARKANSAS POST... WRIGHT LAKE... WOLF BAYOU...
WHITING LAKE... WARD RESERVOIR... WAGON BAYOU...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
&&
LAT...LON 3429 9107 3425 9106 3419 9107 3419 9108
3414 9108 3412 9110 3390 9156 3396 9179
3406 9162 3417 9147 3430 9136 3432 9105
3429 9105
TIME...MOT...LOC 2216Z 276DEG 41KT 3426 9116 3415 9124
3403 9136 3394 9157
$$
44What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Little Rock, AR wrote its last area forecast discussion before this severe thunderstorm warning went out at Feb 1, 3:00 PM CST, 48 minutes earlier.
Area forecast discussion, Feb 1, 3:00 PM CST, 48 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LITTLE ROCK AR 300 PM CST WED FEB 1 2012 .DISCUSSION... SCATTERED SHOWERS AND THUNDERSTORMS DEVELOP ACROSS EASTERN OKLAHOMA THIS AFTERNOON AND MOVED EAST INTO AREAS OF HIGHER INSTABILITY ACROSS CENTRAL ARKANSAS. THE MAIN ISSUE HAS BEEN LARGE HAIL...ALONG WITH REPORTS OF LOTS OF SMALL HAIL AND HEAVY RAINFALL. THESE STORMS WILL CONTINUE UNTIL FRONTAL PASSAGE LATER THIS AFTERNOON IN THE EVENING HOURS. AFTER THE FRONT MOVES THROUGH AND STALLS SOUTH OF THE STATE...HIGH PRESSURE WILL BRING DRY WEATHER FOR THURSDAY. HOWEVER...IT WILL BE A QUICK PERIOD OF DRY CONDITIONS...AS THE HIGH QUICKLY MOVES EAST AND THE STALLED FRONT MOVES NORTH AS A WARM FRONT THURSDAY NIGHT INTO FRIDAY MORNING. THIS SYSTEM WILL BEAR WATCHING...AS WARM AIR ADVECTION AND STRONG WINDS FIELDS ASSOCIATED WITH THE UPPER SYSTEM COULD BRING SEVERE POTENTIAL TO THE REGION. ALSO...PLENTY OF MOISTURE WILL BE AVAILABLE...WITH CONCERN FOR HEAVY RAINFALL. THIS SYSTEM WILL CONTINUE TO BE MONITORED IN THE COMING DAYS. AFTER THE COLD FRONT PASSES SATURDAY MORNING...DRY WEATHER WILL REMAIN IN THE FORECAST THROUGH THE MIDDLE OF NEXT WEEK. TEMPERATURES WILL FALL INTO THE 50S BEHIND THE FRONT...AND REMAIN NEAR NORMAL THROUGH THE REST OF THE EXTENDED. && .LZK WATCHES/WARNINGS/ADVISORIES...NONE. && SHORT AND LONG TERM...58
Hazardous weather outlook, Feb 1, 9:30 AM CST, 6 hours 18 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LITTLE ROCK AR 930 AM CST WED FEB 1 2012 ARZ003>007-012>016-021>025-030>034-037>047-052>057-062>069-021100- ARKANSAS-BAXTER-BOONE-BRADLEY-CALHOUN-CLARK-CLEBURNE-CLEVELAND- CONWAY-DALLAS-DESHA-DREW-FAULKNER-FULTON-GARLAND-GRANT-HOT SPRING- INDEPENDENCE-IZARD-JACKSON-JEFFERSON-JOHNSON-LINCOLN-LOGAN-LONOKE- MARION-MONROE-MONTGOMERY-NEWTON-OUACHITA-PERRY-PIKE-POLK-POPE- PRAIRIE-PULASKI-SALINE-SCOTT-SEARCY-SHARP-STONE-VAN BUREN-WHITE- WOODRUFF-YELL- 930 AM CST WED FEB 1 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR A LARGE PART OF ARKANSAS. .DAY ONE...TODAY AND TONIGHT SCATTERED SHOWERS AND A FEW THUNDERSTORMS WILL BE NOTED ACROSS ARKANSAS TODAY...WITH THE BEST COVERAGE THIS AFTERNOON. AN ISOLATED STRONG OR SEVERE STORM CANNOT BE RULED OUT...BUT WIDESPREAD SEVERE WEATHER IS NOT EXPECTED. LARGE HAIL AND DAMAGING WINDS WOULD BE THE THREATS IF ANY STORMS MANAGE TO BECOME SEVERE. THE STORM THREAT WILL WIND DOWN IN THE EVENING. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THE NEXT STORM SYSTEM WILL APPROACH FOR FRIDAY AFTERNOON THROUGH EARLY SATURDAY. SHOWERS AND THUNDERSTORMS WILL OVERSPREAD THE REGION DURING THIS TIME AND THERE ARE INDICATIONS SOME OF THE STORMS COULD BE STRONG TO POSSIBLY SEVERE. WHILE IT IS TOO EARLY TO DETERMINE IF THE AREA WILL SEE WIDESPREAD SEVERE WEATHER...FORECASTS WILL BE MONITORED CLOSELY OVER THE NEXT SEVERAL DAYS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME. && VISIT NWS LITTLE ROCK ON THE WEB. GO TO HTTP://WEATHER.GOV AND CLICK ON CENTRAL ARKANSAS. 63/58
In the hours before
Local storm report, Feb 1, 3:19 PM CST, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
319 PM CST WED FEB 01 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0319 PM HAIL AIN 34.21N 92.34W
02/01/2012 E1.75 INCH GRANT AR PUBLIC
&&
227Special weather statement, Feb 1, 3:20 PM CST, 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
320 PM CST WED FEB 1 2012
ARZ045-046-056-057-012220-
ARKANSAS AR-JEFFERSON AR-LONOKE AR-PRAIRIE AR-
320 PM CST WED FEB 1 2012
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN PRAIRIE...SOUTHEASTERN
LONOKE...NORTHERN JEFFERSON AND NORTHWESTERN ARKANSAS COUNTIES UNTIL
415 PM CST...
AT 318 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 2 MILES SOUTHEAST OF
BAYOU METO TO NEAR ENGLAND TO NEAR KEARNEY...AND MOVING EAST AT 35
MPH.
HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THESE STORMS.
* LOCATIONS IMPACTED INCLUDE...
STUTTGART... ULM...
STUTTGART MUNI ARPT... REDFIELD...
PARKERS CORNER... HUMPHREY... HUMNOKE...
HENSLEY ISLAND... ENGLAND... BRUMMITT...
WRIGHT... WABBASEKA... TUCKER...
TOMBERLIN... TOLLVILLE... SLOVAK...
SHERRILL... SEATON...
THIS INCLUDES INTERSTATE 530 BETWEEN MILE MARKERS 20 AND 23.
IF THREATENING WEATHER APPROACHES YOUR AREA...MOVE INDOORS UNTIL THE
STORMS PASS.
&&
LAT...LON 3467 9145 3460 9145 3433 9153 3440 9221
3443 9221 3445 9218 3449 9209 3449 9203
3453 9203 3454 9200 3477 9185 3477 9142
TIME...MOT...LOC 2120Z 272DEG 24KT 3468 9178 3454 9187
3440 9209
46Special weather statement, Feb 1, 3:31 PM CST, 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
331 PM CST WED FEB 1 2012
ARZ033-034-045>047-012230-
LONOKE AR-MONROE AR-PRAIRIE AR-WHITE AR-WOODRUFF AR-
331 PM CST WED FEB 1 2012
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN WOODRUFF...EXTREME
SOUTHERN WHITE...NORTHERN PRAIRIE...NORTHERN MONROE AND EASTERN
LONOKE COUNTIES UNTIL 430 PM CST...
AT 328 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
LINE OF STRONG THUNDERSTORMS...PUSHING ACROSS WHITE AND WOODRUFF
COUNTIES WITH THE STRONGEST STORM 2 MILES EAST OF HARRYS...OR NEAR
DES ARC...MOVING EAST AT 35 MPH.
SMALL HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40
MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN.
* LOCATIONS IMPACTED INCLUDE...
HAZEN... DES ARC... DE VALLS BLUFF...
BRINKLEY... HUNTER... HALLSVILLE...
BISCOE... BARRETTSVILLE... ALLENDALE...
ALFREY... ZENT... SCREETON...
KEEVIL... HILLEMAN... HAYLEY...
FARGO... DIXIE... DAGMAR WMA...
THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 184 AND 218.
IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.
TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY...TURN AROUND DONT DROWN!
LAT...LON 3499 9107 3499 9114 3492 9114 3491 9111
3487 9111 3486 9109 3477 9111 3479 9173
3505 9167 3514 9104
TIME...MOT...LOC 2129Z 260DEG 31KT 3495 9146
59Local storm report, Feb 1, 3:32 PM CST, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
332 PM CST WED FEB 01 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0330 PM TSTM WND DMG 2 N LEOLA 34.20N 92.59W
02/01/2012 GRANT AR LAW ENFORCEMENT
SEVERAL TREES WERE BLOWN DOWN ALONG 46 SOUTH.
&&
227Special weather statement, Feb 1, 3:32 PM CST, 16 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LITTLE ROCK AR 332 PM CST WED FEB 1 2012 ARZ062-063-066-067-012220- CALHOUN AR-CLEVELAND AR-DALLAS AR-OUACHITA AR- 332 PM CST WED FEB 1 2012 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN OUACHITA...SOUTHERN DALLAS...WESTERN CLEVELAND AND NORTHEASTERN CALHOUN COUNTIES UNTIL 415 PM CST... AT 332 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 6 MILES NORTHEAST OF SMEAD...OR 20 MILES WEST OF FORDYCE...MOVING EAST AT 30 MPH. HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING. * LOCATIONS IMPACTED INCLUDE... FORDYCE... TRI COUNTY LAKE... THORNTON... RAMSEY... PINE GROVE... IVAN... HOPEVILLE... HOLLY SPRINGS... CHAMBERSVILLE... NORTH FORDYCE... LITTLE BAY... LAKE CATHAY... JACINTO... FORREST BONNER... FORDYCE MUNI ARPT... EBENEZER... EAGLETTE... BUCKSNORT... THIS STORM MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY...TURN AROUND DONT DROWN! LAT...LON 3400 9236 3373 9234 3378 9281 3393 9281 TIME...MOT...LOC 2133Z 266DEG 27KT 3386 9275 44
Local storm report, Feb 1, 3:43 PM CST, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
343 PM CST WED FEB 01 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0330 PM TSTM WND DMG HUMNOKE 34.54N 91.76W
02/01/2012 LONOKE AR LAW ENFORCEMENT
SEVERAL TREES ARE DOWN IN THE HUMNOKE AREA.
0338 PM TSTM WND GST 3 S SLOVAK 34.61N 91.58W
02/01/2012 M86 MPH PRAIRIE AR OFFICIAL NWS OBS
MEASURED AT THE STUTTGART AIRPORT.
0338 PM HAIL 3 S SLOVAK 34.61N 91.58W
02/01/2012 E1.50 INCH PRAIRIE AR TRAINED SPOTTER
&&
227The office that day
Everything else NWS Little Rock, AR issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 1, 5:22 AM CST | Dense Fog Advisory | LZK | Cleburne, Conway, Faulkner, Garland, Independence, Jackson and 4 more | 4 hr |
| Feb 1, 11:30 AM CST | Special Weather Statement | LZK | Scott | 30 min |
| Feb 1, 12:16 PM CST | Special Weather Statement | LZK | Scott | 59 min |
| Feb 1, 12:56 PM CST | Severe Thunderstorm Warning | LZK | Garland, Montgomery, Perry, Yell | 49 min |
| Feb 1, 1:01 PM CST | Special Weather Statement | LZK | Polk | 44 min |
| Feb 1, 1:40 PM CST | Severe Thunderstorm Warning | LZK | Faulkner, Garland, Perry, Pulaski, Saline | 50 min |
| Feb 1, 1:47 PM CST | Special Weather Statement | LZK | Pike | 43 min |
| Feb 1, 2:06 PM CST | Severe Thunderstorm Warning | LZK | Clark, Garland, Hot Spring, Montgomery, Pike | 39 min |
| Feb 1, 2:17 PM CST | Special Weather Statement | LZK | Grant | 43 min |
| Feb 1, 2:23 PM CST | Severe Thunderstorm Warning | LZK | Garland, Hot Spring | 52 min |
| Feb 1, 2:24 PM CST | Special Weather Statement | LZK | Lonoke, Pulaski | 61 min |
| Feb 1, 2:28 PM CST | Special Weather Statement | LZK | Dallas | 47 min |
| Feb 1, 2:35 PM CST | Severe Thunderstorm Warning | LZK | Grant, Jefferson, Lonoke, Pulaski, Saline | 40 min |
| Feb 1, 2:55 PM CST | Severe Thunderstorm Warning | LZK | Dallas, Grant, Hot Spring, Jefferson | 35 min |
| Feb 1, 3:01 PM CST | Special Weather Statement | LZK | Clark | 44 min |
| Feb 1, 3:13 PM CST | Severe Thunderstorm Warning | LZK | Cleveland, Dallas, Grant, Hot Spring | 36 min |
| Feb 1, 3:20 PM CST | Special Weather Statement | LZK | Lonoke | 60 min |
| Feb 1, 3:23 PM CST | Severe Thunderstorm Warning | LZK | Cleveland, Grant, Jefferson, Lincoln | 43 min |
| Feb 1, 3:25 PM CST | Severe Thunderstorm Warning | LZK | Arkansas, Jefferson, Lonoke, Monroe, Prairie | 50 min |
| Feb 1, 3:31 PM CST | Special Weather Statement | LZK | Prairie | 59 min |
| Feb 1, 3:32 PM CST | Special Weather Statement | LZK | Dallas | 48 min |
| Feb 1, 3:39 PM CST | Tornado Warning | LZK | Arkansas, Monroe, Prairie | 20 min |
| Feb 1, 3:58 PM CST | Severe Thunderstorm Warning | LZK | Arkansas, Monroe, Prairie | 33 min |
| Feb 1, 4:08 PM CST | Special Weather Statement | LZK | Drew | 47 min |
| Feb 1, 4:21 PM CST | Severe Thunderstorm Warning | LZK | Arkansas, Bradley, Cleveland, Desha, Drew, Lincoln | 54 min |
Nearby
Severe Thunderstorm Warnings in Arkansas, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.